# SDR MALA975398

- Difficulty date: May 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N115XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A115
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, ROW 1 FLOOR TRACK EMERGENCY LIGHT WAS FOUND TO BE INOP.  MAINTENANCE FOUND LOOSE CONNECTOR, RESECURED CONNECTION.  OPS CHECK GOOD.  (M)
